MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 RECLAIM DISTAL TAPERED 15X190A; RECLAIM IMPLANT : HIP FEMORAL STEM

DEPUY IRELAND - 9616671 RECLAIM DISTAL TAPERED 15X190A; RECLAIM IMPLANT : HIP FEMORAL STEM
Model Number 1977-15-190
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Fall (1848); Limb Fracture (4518)
Date of Event 04/08/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision of a reclaim stem as the implant fractured.The patient had a miss-step while walking which caused her to stumble.The implant then fractured.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary the device associated with this report was not received for examination.The xray images review confirmed the fracture of the distal portion of the stem.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
RECLAIM DISTAL TAPERED 15X190A
Common Device Name
RECLAIM IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14251797
Report Number1818910-2022-07889
Device Sequence Number5015346
Product Code LPH
UDI-Device Identifier10603295077169
UDI-Public10603295077169
Combination Product (Y/N)N
Initial Reporter CountryNZ
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Model Number1977-15-190
Device Catalogue Number197715190
Device Lot Number288720
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2022
Supplement Date Received by Manufacturer06/30/2022
Initial Report FDA Received Date04/29/2022
Supplement Report FDA Received Date07/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/28/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CERCL-CABLE W/CRIMP Ø1.7 SST; CERCL-CABLE W/CRIMP Ø1.7 SST; COMPETITOR LIMA CUP; COMPETITOR LIMA HEAD; DLT TS CER HD 12/14 40MM +1.5; LCP PROXFEM HOOKPL 4.5/5 SHAFT 4HO L169; LOCKSCR Ø5 SELF-TAP L14 SST; LOCKSCR Ø5 SELF-TAP L14 SST; LOCKSCR Ø5 SELF-TAP L18 SST; POSITION-PIN 4.5 F/LCP SST; POSITION-PIN 4.5 F/LCP SST; RECLAIM DISTAL TAPERED 15X190A; RECLAIM PRX BDY CONE 24X85
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexFemale